I started to take Remeron for my anxiety/depression and it works reaaly well. I've tried all the SSRI's and none of them worked. I have been feeling pretty good and I'm happy about that, but I've gained twenty pounds. I went from 130 to 150 lbs. I am feeling very unattractive and it is making me feel depressed. Although, I am not as depressed as I was before I was on the medication. I used to have crying spells every day and I haven't had any of that. Has anyone else had substantial weight gain with your meds? Should I look into some of the older meds that I haven't been on, or should I just be thankful that I found something that works? Any opinions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...